# SDR N6WA20140126002

- Difficulty date: January 26, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N174GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10296
- Aircraft time: 12,277 hours, 8,076 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PASSENGER DOOR OUTER HANDLE CAUTION MESSAGE.  DEFERRED INDICATION ON OPEN CONTROL 31869 IAW MEL 52-70-01 CAT A.
